# SDR MALA060039

- Difficulty date: January 30, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 17,246 hours, 18,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF MAIN DOOR HANDLE LIGHT CAME ON.  RAN QRH. BOTH INDEXES NOT ALIGNED.  AIR RETURNED TO DTW.  CLEANED, ADJUSTED AND LUBRICATED DOOR LATCHING MECHANISM.  ALL CHECKS GOOD AT THIS TIME.
